# SDR CALA2025121812216

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 32,944 hours, 12,148 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BREAK LIGHT ILLUMINATES INTERMITENT DURING TAXI WITH BRE AK OFF PERFORMED FIM 32-44 TASK 804 OPS CHECKS GOOD ON PARKING BRAKE AT THIS TIME. CYCLED MLG BRAKES OPS CHECKS GOOD AT THIS TIME. NO DEFECT NOTED. CLEANED PARKING BRAKE ELECTRICAL CONNECTOR PRIOR TO CONNECTION AND PARKING BRAKE LIGHT OPERATES AS INTENDED.
